Only three more days until I finish the predinsolone. I’m still not sure how I feel about it; on the plus side, I’ll be off the steroids so no more horrible pred-side effects. On the down side, I don’t want a repeat of what happened last time I came off them and end up in hospital because of a flare-up. I don’t think a relapse is likely as the only symptom I’ve had recently is stomach pain, but I can’t help but think things may get worse once I come off them completely. I’ve got my appointment with my GI on Monday but it’s only a follow-up for the mercaptopurine. I’ll be sure to mention any increase in symptoms as well as my height resting heart rate to him. I don’t think he can do much about my heart rate but ti’s probably still worth mentioning.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s